# SDR REXA2024103001247

- Difficulty date: June 22, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 34,347 hours, 24,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK FROM FS 693 TO FS 847 IS CORRODED. REMOVED AND REPLACED RBL 9 SEAT TRACK FROM FS 693 TO FS 847 IAW CRJ-900 SRMS 53-00-49-201-002-A01 AND 51-40-11-001-001-A01.
